# SDR SWAA2021112438138

- Difficulty date: October 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AND LAV (1 EA) ; 2021-487983 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) IAW AMM 33-51-01-960-802 STEP 3.C (10).; [02] TASK COMPLETED.
